# SDR HEEA107324

- Difficulty date: August 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N956AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3352
- Aircraft time: 3,761 hours
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AND BURNED ODOR.  MADE PRECAUTIONARY LANDING AT WILEY FIRE STATION.
